# SDR ASAA9880147

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR HOOK WAS FOUND TO BE BENT AND WOULD NOT RETRACT FROM THE LOCKED POSITION.  REPLACED HOOK ASSY, BURNISHED MINOR GOUGE, AND ADJUSTED HOLD OPEN HOOK.  DOOR OPERATED NORMALLY.  (M)
